Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

Walker, Stephen G. and Bulla, P. and Muliere, Pietro (2009) A Bayesian nonparametric estimator of a multivariate survival function. Journal of Statistical Planning and Inference, 139 (10). pp. 3639-3648. ISSN 0378-3758. (The full text of this publication is not available from this repository)

This list was generated on Sat Oct 25 17:58:05 2014 BST.